# SDR SWAA2023021090959

- Difficulty date: January 12, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR BARRIER WEB UPPER ANGLE CRACKED AT LBL 8'<[01] PERFORMED HFEC SURFACE INSP ON CENTER WING REAR SPAR VAPOR BARRIER WEN UPPER ANGLE AT LBL8 IAW B737 NDT P6 51-00-00 PROC.23; CRACK CONFIRMED TOOL USED : NORTEC 600 B/C 172389 03/23;04] FORMED REPLACEMENT ANGLE MAT. USED 2024-T3 CLAD .0.063'' AND SPLICE ANGLE MAT. USED 2024-T3 CLAD .071''PER. REF. SRM 51-30-01-0G-0;[07] PERFORMED HFEC INSP. ON FORMED REPLACEMENT ANGLE AND SPLICE ANGLE IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED TOOL: NORTEC 600 B/C: 166317 DUE: 10/31/23;[08] CUT THE ATTACH ANGLE AT CENTER WING REAR SPAR VAPOR BARRIER WEB (UPPER ANGLE) REF SRM 57-10-10-2R-5 FIGURE 202 REPAIR 5 SHEET 4.;[09] VERIFIED STEP 8;[10] FINALIZED FABRICATION ON REPLACEMENT ANGLE AS PER SRM 57-10-10-2R-5. REPAIR 5; FIG. 202; DETAIL B.;[11] PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLES; IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-17-23. NO CRACKS FOUND.;[12] FINALIZED FABRICATION ON SPLICE ANGLE AS PER SRM 57-10-10-2R-5. REPAIR 5; FIG. 202; DETAIL B.;[13] LOCATED & DRILLED REPAIR PARTS AS PER SRM 57-10-10-2R-5. REPAIR 5; FIG. 202; DETAIL B.
